# SDR SIMA20170511003

- Difficulty date: May 11, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 31,623 hours, 27,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 14524109003
- Condition: Cracked
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET IS CRACKED AT FRAME 20, STRINGER 3L.  REMOVED AND REPLACED THE SUPPORT BRACKET IAW SRM 51-40-02.
